Elastic-wave velocities for porous media with power-law distribution of pore sizes
A system consisting of an elastic matrix with randomly distributed pores of uniform shapes but with sizes governed by a power-law distribution is investigated in a theoretical way. The velocities of elastic waves propagating through such a system are calculated. The obtained results are that the ve...
|Published in:||International Journal of Earth Sciences : GR Geologische Rundschau, Vol. 86, No. 1 (1997), p. 156-159|
|Other Involved Persons:|
|Item Description:||Received: 3 July 1995 / Accepted: 2 August 1996|
|QR Code:||Show QR Code|
International Journal of Earth Sciences : GR Geologische Rundschau, Vol. 86, No. 1 (1997), p. 156-159